# SDR ASAA2016011114895

- Difficulty date: January 11, 2016
- Submitted: January 22, 2016
- Operation: Air carrier
- Aircraft: N706AS
- Make and model: Boeing 737490
- Aircraft serial: 28894
- Aircraft time: 54,612 hours, 30,771 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: 654580731
- Condition: Cracked
- Location: Bs 277-291
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGER ANGLE FORWARD OF R1 DOOR WL 247.  ACFT GROUNDED. R & R CRACKED ANGLE IAW SRM 51-40-02-0G-0.
